Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 107, NWS Cleveland, OH

June 8, 2007Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 8, 2007, 5:27 PM EDT for Stark County, Ohio. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 5:27 PM EDT (21:27 UTC)
Expired
Jun 8, 2007, 6:30 PM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Stark County, OH

The radar

The Cleveland radar (KCLE), 76 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:46 PM EDTTSTM WND DMG3 N Massillon, OHMULTIPLE TREES DOWN NEAR RT 236 IN CRYSTAL SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 11:43 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 082127
SVRCLE
OHC151-082230-
/O.NEW.KCLE.SV.W.0107.070608T2127Z-070608T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STARK COUNTY IN NORTHEAST OHIO

* UNTIL 630 PM EDT

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MASSILLON...OR ABOUT 12 MILES WEST OF CANTON...AND MOVING EAST AT
  50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  CANTON...LOUISVILLE...MINERVA AND ALLIANCE

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4088 8159 4070 8157 4072 8109 4097 8107

$$
2 follow-up statements
000 
WWUS51 KCLE 082145
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
544 PM EDT FRI JUN 8 2007

OHC151-082230-
/O.CON.KCLE.SV.W.0107.000000T0000Z-070608T2230Z/
STARK OH-
544 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR STARK COUNTY...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR EAST SPARTA...OR ABOUT 6 MILES SOUTH OF CANTON...MOVING
EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
CANTON...WAYNESBURG...LOUISVILLE...MINERVA AND ALLIANCE

LAT...LON 4088 8159 4065 8159 4065 8125 4072 8123
      4072 8109 4097 8110

$$

ABE
000 
WWUS51 KCLE 082230
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT FRI JUN 8 2007

OHC151-082239-
/O.EXP.KCLE.SV.W.0107.000000T0000Z-070608T2230Z/
STARK OH-
629 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR STARK COUNTY EXPIRES AT 630 PM
EDT.

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY. 
HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 
700 PM EDT. 

LAT...LON 4088 8159 4065 8159 4065 8125 4072 8123
      4072 8109 4097 8110

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:12 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 8, 5:12 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
512 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A COLD FRONT OVER NW OH WILL MOVE THROUGH THE REGION THIS EVENING.
SEVERE THUNDERSTORMS ARE LIKELY AHEAD OF THE FRONT THROUGH EARLY
EVENING. CANADIAN HIGH PRES WILL BUILD INTO THE AREA FOR THE WEEKEND
BRINGING DRY WEATHER AND COOLER CONDITIONS.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
UPDATED TO CLEAR A PORTION OF THE WATCH IN THE WEST AND ADJUST
WEATHER AND CLOUDS.
PREVIOUS...ONGOING SEVERE WEATHER EVENT WITH STRONG INSTABILITY
/SBCAPE >3000 J/KG AND DEEP SHEAR 30-40KT/ AHEAD OF THE COLD
FRONT. FRONT CURRENTLY JUST ENTERING THE NW PART OF THE FORECAST
AREA. EXPECT THE TWO MODES OF STORMS TO CONTINUE THROUGH THE EARLY
EVENING WITH SINGLE CELL STORMS AHEAD OF THE FRONT WITH A SQUALL
LINE IMMEDIATLY ALONG THE FRONT. WILL HAVE TO WATCH FOR THE LINE
CATCHING UP WITH THE SINGLE CELLS WHICH COULD ALLOW FOR BRIEF
TORNADIC ACTIVITY. GOOD NEWS IS THAT THE FRONT IS MOVING QUITE
RAPIDLY...AND AND SHOULD BE TO THE I-71 CORRIDOR BY 21Z AND THRU
THE FORECAST AREA BY 00-02Z. SIGNIFICANTLY DRIER AIR SHOULD FILTER
IN BEHIND THE FRONT WITH DEWPOINTS DROPING INTO THE LOW-MID 50S BY
MORNING.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH SUNDAY NIGHT/...
AFTER TONIGHT...HIGH PRES BUILDS INTO THE AREA FOR THE WEEKEND. THE
GFS SEEMS TO HAVE A BETTER HANDLE ON THE 850MB COLD POOL OVER NW
ONTARIO AT AROUND +2C WHILE THE NAM COOLER AT -1C. PICKLE LAKE
ONTARIO 12Z SOUNDING WAS CLOSER TO GFS AND HAVE OPTED TO TREND
TOWARD THE GFS AND ASSOCIATED MOS GUIDANCE FOR TEMPS DURING THE
WEEKEND. 850MB TEMPS DROP TO +10C ACROSS THE AREA WITH N-NE WINDS AS
THE RIDGE BUILDS N OF THE AREA ON SATURDAY. THIS SHOULD ALLOW FOR
10-20 DEGREE COOLOFF ON SATURDAY WITH TEMPS GENERALLY IN THE UPR 60S
NEAR LAKE ERIE AND LOW-MID 70S ACROSS THE SOUTHWEST. SKIES SHOULD
BECOME BE MOSTLY SUNNY ALTHOUGH THERE MAY BE A FEW CUMULUS DURING
THE AFTERNOON. RIDGE OVERHEAD SAT NIGHT. LIGHT WIND...CLEAR SKIES
AND LOW DWPTS WILL ALLOW TEMPS TO DROP TO BELOW GUIDANCE
VALUES...GENERALLY 45-50 INLAND AND LOW-MID 50S LAKESIDE. MAYBE A
LITTLE MORE CU ON SUNDAY WITH SLIGHTLY MORE LOW LEVEL MOISTURE AND A
WEAK UPPER WAVE OVERHEAD. HOWEVER...GENERALLY DRY MID LEVELS SHOULD
PRECLUDE ANY SHOWER DEVELOPMENT SUNDAY AFTERNOON DESPITE SOME WEAK
INSTABILITY. TEMPS PERHAPS SLIGHTLY WARMER ON SUNDAY BUT ONLY BY A
DEGREE OR TWO.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
LOOKS LIKE A FAIRLY QUIET EXTENDED PERIOD. THE 00Z GFS AND EUROPEAN
MODEL ARE IN FAIRLY GOOD AGREEMENT IN SHOWING AN AMPLIFIED BLOCKING
PATTERN ACROSS NORTH AMERICA WITH A UNSEASONABLY STRONG UPPER LOW
OVER THE CANADIAN MARITIMES AND A REX BLOCK TYPE FEATURE OVER THE
MISSISSIPPI VALLEY REGION. LOOKS LIKE HIGH PRES WILL HOLD STRONG
ACROSS THE REGION THROUGH WEDNESDAY WITH CONFLUENT FLOW ALOFT. THIS
SHOULD KEEP TEMPS NEAR NORMAL WITH HIGHS IN THE 70S OR LOWER 80S
EACH DAY AND UPPER 50S/LOWER 60S AT NIGHT. SOME DIFFERENCES IN THE
LATER PART OF THE EXTENDED REGARDING THE BREAKING DOWN OF THE
BLOCKING PATTERN...BUT CONSENSUS IS TO KEEP SOME HIGHER HEIGHTS
ACROSS THE GREAT LAKES/OHIO VALLEY BUT ALLOW A UPPER WAVE TO
UNDERCUT THE WAVE BY FRIDAY. THIS MAY ALLOW A WARM FRONT OVER THE TN
VLY TO RETURN NORTH THU/FRI TIME PERIOD. WITH THIS IN MIND...HAVE
INTRODUCED SMALL CHANCE POPS ACROSS THE REGION THU-FRIDAY.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
BKN LINE OF SVR TSTMS NOW DEVELOPING OVR INDIANA/WRN OHIO AND
MOVING EASTWARD INTO THE REST OF OHIO. THE TSTMS WILL BE
ACCOMPANIED BY HEAVY RAIN... LARGE HAIL AND DAMAGING WINDS. WILL
START MOST SITES OFF WITH VCTS AND USE TEMPO GROUP WITH 1-2 MILES
IN TSTMS. STORMS WILL CONTINUE INTO EARLY EVENING BEFORE THE COLD
FRONT PUSHES THROUGH OHIO AND REACH WESTERN PENNSYLVANIA EARLY
TONIGHT.

PRECIP SHOULD BE DONE AT MOST SITES BY 00Z TO 04Z TNGT. LOOK FOR
SKIES GRADUALLY CLEARING OVERNIGHT. POSSIBLY SOME PATCHY FOG LATE
TNGT WHICH COULD RESULT IN BRIEF PERIODS OF IFR CONDITIONS.

OUTLOOK
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE ROUTES SUNDAY
THROUGH WEDNESDAY WITH MAINLY VFR CONDITIONS.

&&

.MARINE...
COLD FRONT WILL MOVE THROUGH THIS EVENING. 10-20KT WINDS BRIEFLY
BEHIND THE FRONT BUT BY SAT AFTN THE HIGH BUILDS IN AND WINDS
DIMINISH TO LESS THAN 10 KT BY SAT EVENING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...MRD
NEAR TERM...MRD/TK
SHORT TERM...MRD
LONG TERM...MRD
AVIATION...BC
MARINE...MRD
Hazardous weather outlook, Jun 8, 3:43 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT FRI JUN 8 2007

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
091945-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
343 PM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT.
THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN
THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ149-169-PAZ001>003-091945-
CONNEAUT OHIO TO RIPLEY NY-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
343 PM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 371 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT.
THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN
THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 8, 3:21 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     FAIRLAWN                41.12N 81.62W
06/08/2007  E60.00 MPH       SUMMIT             OH   TRAINED SPOTTER

0315 PM     HAIL             3 S AKRON               41.04N 81.52W
06/08/2007  E4.25 INCH       SUMMIT             OH   TRAINED SPOTTER

0315 PM     HAIL             2 S AKRON               41.05N 81.52W
06/08/2007  E2.00 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

ASTIFAN
Local storm report, Jun 8, 3:24 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 W MOGADORE            41.05N 81.44W
06/08/2007  E1.75 INCH       SUMMIT             OH   TRAINED SPOTTER

            GOLF BALL HAIL DAMAGING CARS.

0317 PM     FUNNEL CLOUD     AKRON                   41.08N 81.52W
06/08/2007                   SUMMIT             OH   TRAINED SPOTTER

            INTERSECTION OF SOUTH MAIN AND WARNER.

&&

ASTIFAN
Local storm report, Jun 8, 3:39 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             2 SE MOGADORE           41.03N 81.37W
06/08/2007  E2.50 INCH       PORTAGE            OH   TRAINED SPOTTER

            TENNIS BALL HAIL... TREE LIMBS DOWN AS WELL.

0326 PM     HAIL             10 NW ALLIANCE          41.01N 81.25W
06/08/2007  E1.75 INCH       PORTAGE            OH   TRAINED SPOTTER

            GOLF BALL HAIL IN ATWATER.

&&

ASTIFAN
Local storm report, Jun 8, 4:14 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     DOWNBURST        1 W WHITEHOUSE          41.52N 83.82W
06/08/2007                   LUCAS              OH   TRAINED SPOTTER

            TREES DOWN IN SWATH 3/4 TO 1 MI WIDE 7-8 MILES LONG WEST
            OF WHITEHOUSE NORTH OF NEOPOLIS.

0240 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
06/08/2007                   LUCAS              OH   LAW ENFORCEMENT

            NUMEROUS BRANCHES DOWN.

0320 PM     TSTM WND DMG     SANDUSKY                41.46N 82.71W
06/08/2007                   ERIE               OH   TRAINED SPOTTER

            MANY TREES AND WIRES DOWN.

0334 PM     TSTM WND DMG     1 E ELMORE              41.47N 83.27W
06/08/2007                   OTTAWA             OH   TRAINED SPOTTER

            10 IN DIAMETER TREES DOWN BLOCKING ROAD.

0341 PM     TSTM WND GST     5 SE RAVENNA            41.11N 81.17W
06/08/2007  E60.00 MPH       PORTAGE            OH   TRAINED SPOTTER

            INTERSECTION OF SR14 AND I76 IN EDINBURG.

&&

ASTIFAN
Local storm report, Jun 8, 4:28 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     5 WNW ALLIANCE          40.94N 81.21W
06/08/2007                   STARK              OH   FIRE DEPT/RESCUE

            EXTENSIVE TREE DAMAGE...BARN BLOWN OFF FOUNDATION IN
            MARLBORO TWP.

0417 PM     TSTM WND DMG     CANAL FULTON            40.89N 81.58W
06/08/2007                   STARK              OH   TRAINED SPOTTER

            NUMEROUS LARGE LIMBS DOWN.

0420 PM     HAIL             2 W AUSTINTOWN          41.09N 80.78W
06/08/2007  E1.50 INCH       MAHONING           OH   TRAINED SPOTTER

&&

ASTIFAN
Local storm report, Jun 8, 4:40 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             CUYAHOGA FALLS          41.17N 81.52W
06/08/2007  E2.75 INCH       SUMMIT             OH   TRAINED SPOTTER

            BASEBALL SIZED HAIL.

0405 PM     TSTM WND DMG     4 N WOOSTER             40.88N 81.93W
06/08/2007                   WAYNE              OH   TRAINED SPOTTER

            LARGE TREES DOWN...POWER OUTAGES.

0410 PM     HAIL             10 NW ALLIANCE          41.01N 81.25W
06/08/2007  E1.75 INCH       PORTAGE            OH   TRAINED SPOTTER

            GOLFBALL SIZED HAIL IN ATWATER.

0420 PM     TSTM WND DMG     YOUNGSTOWN              41.10N 80.65W
06/08/2007                   MAHONING           OH   TRAINED SPOTTER

            MANY BRANCHES DOWN WITH PENNY HAIL.

0430 PM     TSTM WND DMG     5 E YOUNGSTOWN          41.10N 80.55W
06/08/2007                   MAHONING           OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND STRUCTURAL DAMAGE TO BUILDINGS IN
            CAMPBELL.

&&

ASTIFAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:28 PM EDTSevere Thunderstorm WarningCLEHancock47 min
Jun 8, 12:59 PM EDTSevere Thunderstorm WarningCLEWyandot43 min
Jun 8, 1:12 PM EDTSevere Thunderstorm WarningCLECrawford50 min
Jun 8, 1:21 PM EDTSevere Thunderstorm WarningCLESeneca39 min
Jun 8, 1:24 PM EDTSevere Thunderstorm WarningCLELucas, Wood66 min
Jun 8, 1:28 PM EDTSpecial Marine WarningCLE92 min
Jun 8, 1:32 PM EDTSevere Thunderstorm WarningCLEHuron58 min
Jun 8, 1:38 PM EDTSevere Thunderstorm WarningCLERichland49 min
Jun 8, 1:46 PM EDTSevere Thunderstorm WarningCLEOttawa59 min
Jun 8, 1:49 PM EDTSevere Thunderstorm WarningCLESandusky56 min
Jun 8, 1:52 PM EDTSevere Thunderstorm WarningCLEAshland53 min
Jun 8, 1:57 PM EDTSevere Thunderstorm WarningCLELorain63 min
Jun 8, 2:09 PM EDTSevere Thunderstorm WarningCLEMedina55 min
Jun 8, 2:22 PM EDTSevere Thunderstorm WarningCLEHancock, Wood53 min
Jun 8, 2:38 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky46 min
Jun 8, 2:46 PM EDTSevere Thunderstorm WarningCLESummit59 min
Jun 8, 2:47 PM EDTSevere Thunderstorm WarningCLEErie28 min
Jun 8, 3:02 PM EDTSpecial Marine WarningCLE118 min
Jun 8, 3:08 PM EDTSevere Thunderstorm WarningCLEErie27 min
Jun 8, 3:12 PM EDTSevere Thunderstorm WarningCLEPortage63 min
Jun 8, 3:16 PM EDTTornado WarningCLESummit29 min
Jun 8, 3:21 PM EDTTornado WarningCLEPortage39 min
Jun 8, 3:30 PM EDTSevere Thunderstorm WarningCLEStark60 min
Jun 8, 3:34 PM EDTSevere Thunderstorm WarningCLEAshland56 min
Jun 8, 3:45 PM EDTSevere Thunderstorm WarningCLEMedina60 min
Jun 8, 3:45 PM EDTSevere Thunderstorm WarningCLEWayne60 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCLEMahoning56 min
Jun 8, 3:53 PM EDTSevere Thunderstorm WarningCLESummit67 min
Jun 8, 4:00 PM EDTSpecial Marine WarningCLE2 hr
Jun 8, 4:06 PM EDTTornado WarningCLEMahoning54 min
Jun 8, 4:08 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Jun 8, 4:11 PM EDTSevere Thunderstorm WarningCLEPortage49 min
Jun 8, 4:27 PM EDTSevere Thunderstorm WarningCLEStark63 min
Jun 8, 5:03 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Jun 8, 5:22 PM EDTSevere Thunderstorm WarningCLEHolmes38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.